# SDR USAA990240

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1640-1681.8
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION ENTIRE SURFACE R-4 ANGLE SUPPORT BETWEEN STA 1640 TO STA 1681.8.  CORROSION TASK NR C53-251-03/C53-252-03.  REPLACED COMPONENTS PER SRM 53-60-15.  (X)
